# SDR SWAA2024071211777

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 52,186 hours, 33,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR BRACKETS ON DOOR ARE LOOSE RESULTING IN GIRT BAR CATCHING ON DOOR FRAME AND PARTIALLY RELEASING ESCAPE SLIDE.   REMOVED AND REPLACED R1 ESCAPE SLIDE PER MT 725-61-06-FS TIGHTEN GIRT BAR HOLDING CLIPS OPS CHECK GOOD.
